# SDR SIMA20141102006

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP WIRE CONNECTOR BROKEN.  R & R FEMALE SOCKET ON LT NR 1 EMER LIGHT STRIP IAW SWPM 20-21-00.
